# SDR CHQ00087

- Difficulty date: January 2, 2002
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N297
- Make and model: Emb EMB-145
- Aircraft serial: 145522
- Aircraft time: 226 hours, 188 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW RETURNED TO FIELD DUE AUTO PRESSURIZATION INOP.  DECIDED TO RAISE GEAR AGAIN AND TRY MANUAL PRESS, GOT LANDING GEAR DISAGREE AND COULD NOT GET GEAR BACK UP.  RESET A/C AND CLEANED ALL PROX SWITCHES ON THE LANDING GEAR.  TEST FLIGHT GOOD FOR GEAR AND PRESSURIZATION.
